MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000
Medical Device Problem Codes Insufficient Cooling (1130); Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the left message with desk for nurse to call back at since they could not come to the phone.Nurse noted they have received multiple alerts, and the arctic sun device did not seem to be regulating the patient temperature (pt).Event log shows multiple alert 113 reduced water temperature control.Patient temperature (pt) was 34.3c, targeted temperature (tt) was 33.5c, water temperature (wt) was 26.9c, water flow rate (wfr) was 1.2 l per m.System diagnostics showed that the outlet monitor temperature (t1) was 27c, outlet control temperature (t2) was 26.9c, inlet temperature (t3) was 26.8c, chiller temperature (t4) was 4.3c, water flow rate (wfr) was 1.2 l per m, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 49 percentage, mixing pump command (mpc) was 100 percentage, heater was 0, water reservoir level (wrl) was 5, system hours were 3730.4 and pump hours were 3148.5.Advised swapping out to alternate device and sending this one to biomed labeled 113 not cooling.Per follow up information received via phone on 28apr2026, spoke with biomed who confirmed a faulty mixing pump.They would be ordering one this week to repair onsite.No further information available.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25045486
Report Number1018233-2026-02791
Device Sequence Number9725779
Product Code DWJ
UDI-Device Identifier00801741080142
UDI-Public(01)00801741080142(11)150401
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown